


default search action
"Classification of extremal double-circulant self-dual codes of length up ..."
Masaaki Harada, T. Aaron Gulliver, Hitoshi Kaneta (1998)
- Masaaki Harada, T. Aaron Gulliver, Hitoshi Kaneta:

Classification of extremal double-circulant self-dual codes of length up to 62. Discret. Math. 188(1-3): 127-136 (1998)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














